I am 16 years old about to turn 17. I have already completed my first 7 months of accutane. I have had acne since the fifth grade and it has always been a huge pain. I don't really have cysts but it's constant. On accutane my skin was perfect. I finished around August 2013. It was going great and honestly I hadn't been happier. Until about a month ago my face had already started getting really bad. It's almost like a terrible rash.. I thought I was allergic to my new bunny so I washed all my sheets and everything, little improvement but I know I'm going back on accutane in two weeks. As soon as I got off the derm put me on ziana and a gentle wash. It worked until it started breaking out again. It came up so suddenly I thought it was just stress from exams but it hasn't gone away and only increased. The derm then gave me a harsher face wash and tazorac. It's just been peeling and no results. Also I had stopped talking birth control and started a new one which I thought would help. I finally thought I was done with acne but it's back again and worse. My skin was only clear for 4 months after. I haven't heard of it being that short anywhere else and I don't understand why it is that way. I definitely thought it was worth it but now it has me questioning it. I'm so sad I'm starting all over. My highest dosage was 80 Mg and I'm 130. The derm plans on increasing my dosage.